# SDR CHQA20120405117

- Difficulty date: April 2, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 25,613 hours, 21,233 cycles
- Engine: Allsn AE3007A
- Engine time: 17,941 hours, 19,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FRAME 23 AFT OF THE SERVICE DOOR WAS FOUND TO BE CRACKED.  FRAME 23 AFT OF THE SERVICE DOOR WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-004737.
